# SDR SWAA2023012682284

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER ATTACH ANGLE CRACKED BS293 RBL55 WL209.  REMOVED FWD CABIN SERVICE DOOR SURROUND LOWER ATTACH ANGLE IAW SRM 51-40-02-0G-0.  RECEIVED LOCATED AND DRILLED NEW FWD CABIN SERVICE DOOR SURROUND LOWER ATTACH ANGLE IAW SRM 51-40-05 AND DWG 141A8312.  INSTALLED NEW FWD CABIN SERVICE DOOR SURROUND LOWER ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 141A8312.
